Find a product that’s right for you

FOR EFFECTIVE RELIEF FROM

  • Hayfever
  • Sneezing
  • Blocked nose
  • Runny nose
  • Itchy eyes
  • Watery eyes
Buy Now

Maxiclear Cold & Nasal Relief, Hayfever & Sinus Relief

Maxiclear® Cold & Nasal Relief, Hayfever & Sinus Relief is an effective, unique & patented formulation that provides dual action relief from Nasal Congestion AND Hayfever.

Contains both a non-drowsy antihistamine (Loratadine 2.5mg) PLUS a nasal decongestant for a blocked or runny Nose (Phenylephrine Hydrochloride 10mg).

For the temporary relief of nasal and sinus congestion, Hayfever, runny nose, watery and itchy eyes and sneezing.

30 tablet pack

Active
Loratadine 2.5 mg
Phenylephrine hydrochloride 10 mg
Other Ingredients
Lactose monohydrate
Magnesium stearate
Maize starch
Pregelatinized maize starch
Purified talc
Purified water
Quinoline yellow

Adults and children over 12 years: One tablet four times daily. Do not exceed the recommended dosage. Do not use in children under 12 years of age.

If symptoms persist, consult your doctor or pharmacist.

See your doctor before taking this product if you have high blood pressure, heart problems, if you are pregnant or breastfeeding or are taking antidepressant medication.

Seek healthcare professional advice before taking Maxiclear Hayfever & Sinus Relief with any other medicine (including complementary medicines) intended to treat the symptoms of the common cold.

Although the medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.

Phenylephrine may cause sleeplessness in some people.

Contains lactose.

Store below 30∘C

FOR EFFECTIVE RELIEF FROM

  • Headache
  • Fever
  • Blocked nose
  • Runny nose
  • Sinus pain
Buy Now

Maxiclear Cold & Flu Relief, Sinus & Pain Relief

For the temporary relief of sinus pain and congestion.*

30 tablet pack

Active
Paracetamol 500 mg
Phenylephrine hydrochloride 5 mg

Other Ingredients
Edetic acid
Magnesium stearate
Maize starch
Microcrystalline cellulose
Quinoline yellow
Sodium metabisulfite
Starch
Stearic acid

For adults and children over 12 years
Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.
Do not exceed the recommended dosage.
Adults: keep to the recommended dose. Don’t take this medicine for more than a few days at a time unless advised by a doctor.

Children and Adolescents
Keep to the recommended dose. Do not give this medicine for more than 48 hours at a time, unless advised by a doctor.
Do not use in children under 12 years.

If symptoms persist, consult your doctor or pharmacist.

See your doctor before taking this product if you have high blood pressure, heart problems or if you are pregnant or breastfeeding or are taking anti-depressant medication.

Phenylephrine may cause sleepiness in some people.

Prolonged or excessive use can be harmful.

Do not take with any other cough or cold medicines or products containing paracetamol, unless advised to do so by a doctor or pharmacist.

If an overdose is taken or suspected, ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.Contains sodium metabisulfite

Store below 30oC

FOR EFFECTIVE RELIEF FROM

  • Chesty cough
Buy Now

Maxiclear® Chesty Cough

Maxiclear® Chesty Cough thins and loosens mucus to help to clear the chest.

Thins and loosens mucus to help clear stubborn chest congestion. Relieves chesty coughs and breathing difficulties due to excess mucus in cold, flu and respiratory tract infections.

30 tablet pack

Bromhexine hydrochloride 8 mg
Contains lactose.

Adults and children 12 years and over: 1 tablet three times a day when necessary (can be increased to 2 tablets three times a day for the first 7 days).

Children 6-11 years: 1 tablet three times a day as necessary.

Do not use in children under 6 years of age. Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner.

Do not use with other medicines intended to treat the symptoms of the common cold, except on the advice of a healthcare professional.

Contains lactose.

More allergy solutions from the AFT Pharmaceuticals range

Always read the label. Use strictly as directed. If symptoms persist or you have side effects please consult your healthcare professional. AFT Pharmaceuticals, Auckland.